# SDR R61A201204130227

- Difficulty date: April 13, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N170HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000191
- Aircraft time: 10,511 hours, 6,446 cycles
- System (JASC): 5240 · Service Doors
- Part: Damper
- Part number: SP21619A
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN FOR HEAVY CHECK FOUND AFT SERVICE DOOR DAMPER HAS SURFACE RUST.  MX REMOVED AND REPLACED AFT SERVICE DOOR DAMPER IAW EMB 190 AMM 51-11-27 P/N SP-21619A A/C REMAINS IN CMH FOR HEAVY CHECK COMPLETION.
